Skip to main content

Hack for Swedens 2018 på Norrsken House - Sveriges största myndighetshack

Evenemang

And the winner is... Den här pokalen kommer de ta hem som vinner Hack for Sweden Award, i bakgrunden en av våra eminenta moderatorer Elsa Landberg
13
APR
Norrsken House, Birger Jarlsgatan 57C, Stockholm
-

Fredag 13 April 

16:30 - Registration and exhibition
Register, mingle, find your team mates and take the opportunity to meet our government agencies at the exibition, check out their data!
90min


18.00 - Opening ceremony
Challenges will be presented and speakers will be revealed later.
60min


19.30 -


  • API Workshop with 46elks
    What is an API? Take this crash course to quickly get up to speed on working with data. We will use APIs from the government agencies represented on site, for you to work on relevant data sets that you may use in your solutions. Victoria Wagman and 46elks will teach you all you need!
    40min



  • Five things Microsoft can help you with during this hack
    Don’t waste your weekend mundane on things that steal your time and energy from the important stuff. During this session, we will present five tools that can help you use your time more efficient during this event. You’re here to hack – we’re here to help you make the most of it. Get things sorted out with Azure and Dag König!
    40min



  • Learn how to build your own API with serverless on AWS with Klarna
    Maintaining a server physically is a thing of the past now due to Cloud computing. Next is having serverless services that run on demand! It might sound complicated but it is not, join me and walk through setting up your own fun serverless API. We will also share more resources you can use to build on what you have learned. Please create a free AWS account before the workshop. /Maraina Bocoi & Éléonore Mayola
    40min


  • AI session & QNA with Tieto
    Listen to Christian Guttmann, Global Head of Artificial Intelligence and Data Science and get all your questions answered on AI!
    40min

00.00 - Tournament X
The rules are simple. The crowd has never been as big. Tournament X will be announced closer to midnight.
40min

Lördag 14 april

10:00 - Copernicus
Annekatrin Debien from the EU comission will present the open satellite data generated by the European program Copernicus. .
30min

10:30 - The Swedish eco-system for CivicTech
Magnus Enzell at the Finance department presents the Gartner study on open data in Sweden and which authorities and municipalities that are mature to work data-driven.
60min


13:00 - Blockchain panel discussion
The industry experts of the panel are:

  • Erik Vesterlund, Stockholm Blockchain

  • Anna Eriksson, Lantmäteriet

  • Andreas Kennemar, Swedbank

  • Åsa Holmberg, Försäkringskassan

  • Johan Svärd, Microsoft

45min

14:00 - Open Space
Open space activity in the exibition area.
2h


Participants track

16:00 - Capture The Flag
Are you stuck and need a break from your ongoing work? Try out the CTF challenges provided by MLH (Major League Hacking) and test your hacking skills.
8h


17.00 - Pitch coaching
Tomorrow mornings Jury Walk is approaching. If you want to nail it you need a pitch, an outstanding pitch. Meet Neal, our pitch coach!
120min


21:00 - Devpost run-through
Recomanded to send one of your team mates to this quick session to make sure you are up to date on what info to post on Devpost, what it will be used for, and how to do it.
15min


00:00 - Mission Y
The mission will be announced closer to midnight
8h

Söndag 15 april

10:00 -




  • Submit solution
    Submit your solution to the site Devpost (Link to be announced). The jury will use this information together with their input from the Jury Walk, to choose the 10 finalists!
    1min



  • Jury walk
    The jury will split up and walk around, listen to and discuss your solutions.
    120min


11:00 - Pitch Coaching
Do you think you are one of the finalists? Make sure to appriach Neal to make your stage pitch even more awesome!
120min


13:00 - The Grand Pitch
The 10 finalists pitch their solutions on stage.
90min


14:45 - Coding in the Dark with 46elks
20 contestants will compete in the coding challenge, watch live on stage!
20min


15:30 - Prize ceremony
Prize ceremony and photoshoot
60min                

Kommentarer (0)

Lägg till kommentar

Kommentera